# SDR IPXA11169196

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Disengaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DISARM, LIGHT NOT ON IN DISARM POSITION.  LIGHT DOES TEST     FOUND DISARM SWITCH NOT FULLY ENGAGED IN DISARM POSITION.  REMOVED DEBRIS.  OPS CK NORMAL IAW MM 33-51-00-05.
